Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Half side headache, puffy and tight cheek, eye gets bloodshot, Advice?

Hi. I have a headaches that started a couple years ago, but at first was very small and only occurred every few weeks. Now it s much stronger and almost constant, though varies in strength. It s on the right side only and felt in my eye, cheek bone, temple, sinus , and a little in the upper neck . My right cheek usually feels puffy and tight. When it gets really bad, my eye gets bloodshot and my right eyelid tends to be more closed than the left one. Ideas?
Asked On : Thu, 24 May 2012
Answers:  1 Views:  142
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ophthalmologist 's  Response
It seems form the history that you are having half sided headache with redness of eyes and the headache referred to cheek and temple.
This indicates primary headaches like migraine and the treatment is by use of analgesics and anti-inflammatory drugs.
However episodes of narrow angle glaucoma needs to be ruled out as this also presents in a similar way with redness of eyes.
Hence I advice you to consult your doctor for examination and treatment accordingly.

Thank you
Answered: Thu, 10 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor